zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Results on difference analogues of Valiron-Mohon’ko theorem. (English) Zbl 1283.30067
Authors’ abstract: The classical Valiron-Mohon’ko theorem has many applications in the study of complex equations. In this paper, we investigate rational functions and their shifts. We get some results on their characteristic functions. These results may be viewed as difference analogues of the Valiron-Mohon’ko theorem.
MSC:
30D35Distribution of values (one complex variable); Nevanlinna theory
WorldCat.org
Full Text: DOI
References:
[1] W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, UK, 1964. · Zbl 0115.06203
[2] L. Yang, Value Distribution Theory and New Research, Science Press, Beijing, China, 1982. · Zbl 0633.30029
[3] I. Laine, Nevanlinna theory and complex differential equations, Walter de Gruyter, Berlin, Germany, 1993. · Zbl 0784.30002 · doi:10.1515/9783110863147
[4] W. Bergweiler and J. K. Langley, “Zeros of differences of meromorphic functions,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 142, no. 1, pp. 133-147, 2007. · Zbl 1114.30028 · doi:10.1017/S0305004106009777
[5] Z. X. Chen, Z. B. Huang, and X. M. Zheng, “On properties of difference polynomials,” Acta Mathematica Scientia B, vol. 31, no. 2, pp. 627-633, 2011. · Zbl 1240.30151 · doi:10.1016/S0252-9602(11)60262-2
[6] Z. X. Chen and K. H. Shon, “Estimates for the zeros of differences of meromorphic functions,” Science in China A, vol. 52, no. 11, pp. 2447-2458, 2009. · Zbl 1181.30016 · doi:10.1007/s11425-009-0159-7
[7] Y.-M. Chiang and S.-J. Feng, “On the nevanlinna characteristic of f(z+\eta ) and difference equations in the complex plane,” Ramanujan Journal, vol. 16, no. 1, pp. 105-129, 2008. · Zbl 1152.30024 · doi:10.1007/s11139-007-9101-1
[8] R. G. Halburd and R. J. Korhonen, “Difference analogue of the lemma on the logarithmic derivative with applications to difference equations,” Journal of Mathematical Analysis and Applications, vol. 314, no. 2, pp. 477-487, 2006. · Zbl 1085.30026 · doi:10.1016/j.jmaa.2005.04.010
[9] I. Laine and C.-C. Yang, “Clunie theorems for difference and q-difference polynomials,” Journal of the London Mathematical Society, vol. 76, no. 3, pp. 556-566, 2007. · Zbl 1132.30013 · doi:10.1112/jlms/jdm073
[10] I. Laine and C.-C. Yang, “Value distribution of difference polynomials,” Japan Academy A, vol. 83, no. 8, pp. 148-151, 2007. · Zbl 1153.30030 · doi:10.3792/pjaa.83.148 · euclid:pja/1201012520
[11] R. R. Zhang and Z. X. Chen, “Value distribution of difference polynomials of meromorphic functions,” Science China Mathematics, vol. 42, no. 11, pp. 1115-1130, 2012.
[12] R. R. Zhang and Z. X. Chen, “Value distribution of meromorphic functions and their differences,” Turkish Journal of Mathematics, vol. 36, no. 3, pp. 395-406, 2012. · Zbl 1276.30050
[13] R. Korhonen and O. Ronkainen, “Order reduction method for linear difference equations,” Proceedings of the American Mathematical Society, vol. 139, no. 9, pp. 3219-3229, 2011. · Zbl 1232.39003 · doi:10.1090/S0002-9939-2011-11081-5
[14] C.-C. Yang and I. Laine, “On analogies between nonlinear difference and differential equations,” Japan Academy A, vol. 86, no. 1, pp. 10-14, 2010. · Zbl 1207.34118 · doi:10.3792/pjaa.86.10
[15] R. G. Halburd and R. J. Korhonen, “Meromorphic solutions of difference equations, integrability and the discrete Painlevé equations,” Journal of Physics A, vol. 40, no. 6, pp. R1-R38, 2007. · Zbl 1115.39024 · doi:10.1088/1751-8113/40/6/R01
[16] A. A. Gol’dberg and I. V. Ostrovskii, Distribution of Values of Meromorphic Functions, Nauka, Moscow, Russia, 1970.